# SDR AALA201712139019

- Difficulty date: December 12, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N906AA
- Make and model: Airbus A321-231
- Aircraft serial: 7651
- Aircraft time: 1,276 hours, 499 cycles
- System (JASC): 2564 · Life Raft
- Part: Slide Raft
- Part number: 65025101
- Part serial: M8611
- Condition: Unlaced
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. FOUND RAFT AT ROW 13 OVERHEAD BIN RIGHT SIDE UNLACED. REPLACED RAFT PER AMM 25-66-41.
